Header

UZH-Logo

Maintenance Infos

Moduli of simple holomorphic pairs and effective divisors


Kosarew, Siegmund; Lupascu, Paul (2000). Moduli of simple holomorphic pairs and effective divisors. Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, 70(1):265-274.

Abstract

In this note we identify two complex structures (one is given by algebraic geometry, the other by gauge theory) on the set of isomorphism classes of holomorphic bundles with section on a given compact complex manifold. In the case ofline bundles, these complex spaces are shown to be isomorphic to a space of effective divisors on the manifold

Abstract

In this note we identify two complex structures (one is given by algebraic geometry, the other by gauge theory) on the set of isomorphism classes of holomorphic bundles with section on a given compact complex manifold. In the case ofline bundles, these complex spaces are shown to be isomorphic to a space of effective divisors on the manifold

Statistics

Citations

Dimensions.ai Metrics
1 citation in Web of Science®
1 citation in Scopus®
Google Scholar™

Altmetrics

Downloads

21 downloads since deposited on 27 Nov 2018
7 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:National licences > 142-005
Dewey Decimal Classification:Unspecified
Scopus Subject Areas:Physical Sciences > General Mathematics
Language:English
Date:1 December 2000
Deposited On:27 Nov 2018 17:56
Last Modified:15 Apr 2021 14:52
Publisher:Springer
ISSN:0025-5858
OA Status:Green
Publisher DOI:https://doi.org/10.1007/bf02940918

Download

Green Open Access

Download PDF  'Moduli of simple holomorphic pairs and effective divisors'.
Preview
Content: Published Version
Language: English
Filetype: PDF (Nationallizenz 142-005)
Size: 440kB
View at publisher